Publication: Über die Berechnung von Ableitungen
Introduction
Applications
Tools
Research Groups
Workshops
Publications
   List Publications
   Advanced Search
   Info
   Add Publications
My Account
About

Über die Berechnung von Ableitungen

- Article in a journal -
 

Author(s)
G. M. Ostrovskii , Yu. M. Volin , W. W. Borisov

Published in
Wissenschaftliche Zeitschrift der Technischen Hochschule für Chemie, Leuna-Merseburg

Year
1971

BibTeX
@ARTICLE{
         Ostrovskii1971UdB,
       author = "G. M. Ostrovskii and Yu. M. Volin and W. W. Borisov",
       title = "{\"U}ber die {B}erechnung von {A}bleitungen",
       journal = "Wissenschaftliche Zeitschrift der Technischen Hochschule f{\"u}r Chemie,
         Leuna-Merseburg",
       volume = "13",
       number = "4",
       year = "1971",
       pages = "382--384",
       referred = "[Volin1985Aco].",
       comment = "This is a desciption of a program for automatic derivative computation.",
       keywords = "differentiation arithmetic; back method; computer program."
}


back
  

Contact:
autodiff.org
Username:
Password:
(lost password)